# SDR CALA2019010600018

- Difficulty date: January 3, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 84,973 hours, 8,203 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Condition: Low
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXT PWR DROPPED OFF LINE AND MAIN  BATT VOLTS LOW. REMOVED AND REPLACED MAIN BATTERY REF AMM 24-31-01 OPS CK NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT 1934787 SN OFF 5459 BATTERY, AIRCRAFT OFF 25-2431-9-0001 5459 ON 25-2431-9-0001 1670.
